# SDR ASOA2013061803829

- Difficulty date: May 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,639 hours, 30,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL PLATE UNDER 281LLF HAS MINOR CORROSION AROUND NUTPATE HOLES. R & R CARGO DOOR SILL PLATE IAW REO 601R-53-61-1574 AND SRM 51-42-06.
